# SDR UPS00233556

- Difficulty date: July 25, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- Aircraft time: 51,826 hours, 40,151 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518391
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-111-01.00-03) FWD CARGO BAY BS 660 FLOORBEAM FWD SIDE UPPER FLANGE LOWER SURFACE AT LBL 45 TO LBL 50.  REMOVED CORROSION IN DESCREPANT AREA AT LBL 45 IN A 2.4 X 1.0 X .030 ORIGINAL THICKNESS .240 OUT OF LIMITS.  REMOVED UPPER CHORD OF FLOORBEAM AT BS 660 LBL 8-LBL 72.  FABRICATED NEW UPPER CHORD AND REPAIR PARTS AND INSTALLED IAW SRM 53-10-8 AND SRM 51-30-2.
